RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Dem'yanenko, Vadim Andreevich

Statistics Math-Net.Ru
Total publications: 50
Scientific articles: 49

Number of views:
This page:734
Abstract pages:5601
Full texts:2205
References:346

http://www.mathnet.ru/eng/person8864
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193443

Publications in Math-Net.Ru
1998
1. V. A. Dem'yanenko, “On the structure of elliptic fields. II”, Izv. RAN. Ser. Mat., 62:1 (1998),  3–20  mathnet  mathscinet  zmath; Izv. Math., 62:1 (1998), 1–18  isi  scopus
2. V. A. Dem'yanenko, “Sharp estimates of torsion of elliptic curves”, Mat. Zametki, 63:4 (1998),  503–508  mathnet  mathscinet  zmath; Math. Notes, 63:4 (1998), 444–448  isi
3. V. A. Dem'yanenko, “On Mazur's conjecture”, Mat. Zametki, 63:2 (1998),  294–296  mathnet  mathscinet  zmath  elib; Math. Notes, 63:2 (1998), 255–257  isi
1997
4. V. A. Dem'yanenko, “Torsion of elliptic curves over cyclotomic fields”, Algebra i Analiz, 9:5 (1997),  51–64  mathnet  mathscinet  zmath; St. Petersburg Math. J., 9:5 (1998), 931–943
1996
5. V. A. Dem'yanenko, “Elliptic functions and the fermat curve”, Mat. Zametki, 60:4 (1996),  606–608  mathnet  mathscinet  zmath  elib; Math. Notes, 60:4 (1996), 453–456  isi
6. V. A. Dem'yanenko, “On the torsion of elliptic curves”, Trudy Inst. Mat. i Mekh. UrO RAN, 4 (1996),  48–52  mathnet  mathscinet  zmath  elib
1995
7. V. A. Dem'yanenko, “On the number of the integral points of elliptic curves”, Trudy Inst. Mat. i Mekh. UrO RAN, 3 (1995),  31–35  mathnet  mathscinet  zmath  elib
1992
8. V. A. Dem'yanenko, “Elliptic functions and Fermat's equation”, Mat. Sb., 183:9 (1992),  15–28  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 77:1 (1994), 11–23  isi
9. V. A. Dem'yanenko, “Obvious description of isogeny of elliptic cur”, Trudy Inst. Mat. i Mekh. UrO RAN, 1 (1992),  13–19  mathnet  mathscinet  zmath  elib
1991
10. V. A. Dem'yanenko, “Estimate for the remainder in the Tate formula”, Mat. Zametki, 50:5 (1991),  149–151  mathnet  mathscinet  zmath; Math. Notes, 50:5 (1991), 1200–1201  isi
1988
11. V. A. Dem'yanenko, “Representation of numbers by a binary cubic form”, Mat. Zametki, 44:1 (1988),  55–63  mathnet  mathscinet  zmath; Math. Notes, 44:1 (1988), 517–522  isi
1986
12. V. A. Dem'yanenko, “On explicit estimates for torsion orders of the points of curves of genus 1”, Zap. Nauchn. Sem. LOMI, 151 (1986),  57–65  mathnet  zmath
13. V. A. Dem'yanenko, “On the Abel relations”, Zap. Nauchn. Sem. LOMI, 151 (1986),  54–56  mathnet  zmath
1985
14. V. A. Dem'yanenko, “On the structure of elliptic fields. I”, Izv. Akad. Nauk SSSR Ser. Mat., 49:4 (1985),  719–730  mathnet  mathscinet  zmath; Math. USSR-Izv., 27:1 (1986), 39–51
15. V. A. Dem'yanenko, “A property of torsion points”, Mat. Zametki, 37:4 (1985),  474–477  mathnet  mathscinet  zmath; Math. Notes, 37:4 (1985), 264–266  isi
16. V. A. Dem'yanenko, “Division of elliptic functions”, Mat. Zametki, 37:1 (1985),  99–102  mathnet  mathscinet  zmath; Math. Notes, 37:1 (1985), 56–58  isi
1983
17. V. A. Dem'yanenko, “Differents of points of torsion”, Mat. Zametki, 33:1 (1983),  111–116  mathnet  mathscinet  zmath; Math. Notes, 33:1 (1983), 55–58  isi
18. V. A. Dem'yanenko, “On Abel's identities”, Zap. Nauchn. Sem. LOMI, 121 (1983),  58–61  mathnet  mathscinet  zmath
19. V. A. Dem'yanenko, “On the orders of torsion points of elliptic curves”, Zap. Nauchn. Sem. LOMI, 121 (1983),  47–57  mathnet  mathscinet  zmath
1981
20. V. A. Dem'yanenko, “Recurrence relations for the coefficients of a modular curve”, Mat. Zametki, 30:1 (1981),  13–19  mathnet  mathscinet  zmath; Math. Notes, 30:1 (1981), 492–495  isi
21. V. A. Dem'yanenko, “On one property of elliptic curves”, Zap. Nauchn. Sem. LOMI, 106 (1981),  70–75  mathnet  mathscinet  zmath; J. Soviet Math., 23:2 (1983), 2154–2158
1980
22. V. A. Dem'yanenko, “On explicit estimations of orders of the torsion of the points of curves of genus 1”, Zap. Nauchn. Sem. LOMI, 93 (1980),  142–158  mathnet  mathscinet  zmath; J. Soviet Math., 19:2 (1982), 1155–1165
1979
23. V. A. Dem'yanenko, “Orders of the torsion of points of curves of genus 1”, Zap. Nauchn. Sem. LOMI, 82 (1979),  5–28  mathnet  mathscinet  zmath; J. Soviet Math., 18:6 (1982), 843–861
1977
24. V. A. Dem'yanenko, “On exact bounds of the $p$ torsion of some curves of the first type”, Mat. Zametki, 21:1 (1977),  3–7  mathnet  mathscinet  zmath; Math. Notes, 21:1 (1977), 3–5
25. V. A. Dem'yanenko, “An indeterminate equation”, Zap. Nauchn. Sem. LOMI, 67 (1977),  163–166  mathnet  mathscinet  zmath; J. Soviet Math., 16:1 (1981), 871–873
1976
26. V. A. Dem'yanenko, “The conjecture of A. Mąkowski”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 10,  29–31  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 20:10 (1976), 22–24
1975
27. V. A. Dem'yanenko, “On a conjecture of A. Schinzel”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 8,  39–45  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:8 (1975), 32–37
28. V. A. Dem'yanenko, “Rational points of algebraic curves”, Mat. Zametki, 18:6 (1975),  903–908  mathnet  mathscinet  zmath; Math. Notes, 18:6 (1975), 1124–1126
1974
29. V. A. Dem'yanenko, “On Mordell's conjecture”, Izv. Akad. Nauk SSSR Ser. Mat., 38:6 (1974),  1193–1201  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:6 (1974), 1181–1189
30. V. A. Dem'yanenko, “On Tate height and the representation of numbers by binary forms”, Izv. Akad. Nauk SSSR Ser. Mat., 38:3 (1974),  459–470  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:3 (1974), 463–476
1973
31. V. A. Dem'yanenko, “Local factorization of the coordinates of torsion points”, Mat. Zametki, 14:6 (1973),  827–832  mathnet  mathscinet  zmath; Math. Notes, 14:6 (1973), 1033–1036
32. V. A. Dem'yanenko, “On the uniform boundedness of the torsion of elliptic curves over algebraic number fields”, Trudy Mat. Inst. Steklov., 132 (1973),  82–87  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 132 (1973), 93–99
1972
33. V. A. Dem'yanenko, “On the uniform boundedness of the torsion of elliptic curves over algebraic number fields”, Izv. Akad. Nauk SSSR Ser. Mat., 36:3 (1972),  484–496  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:3 (1972), 477–490
34. V. A. Dem'yanenko, “Bounded torsion of elliptic curves”, Mat. Zametki, 12:1 (1972),  53–58  mathnet  mathscinet  zmath; Math. Notes, 12:1 (1972), 464–466
1971
35. V. A. Dem'yanenko, “Torsion of elliptic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 35:2 (1971),  280–307  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:2 (1971), 289–318
36. V. A. Dem'yanenko, “Representation of numbers by irreducible binary cubic forms”, Mat. Zametki, 10:1 (1971),  69–71  mathnet  mathscinet  zmath; Math. Notes, 10:1 (1971), 466–467
1970
37. V. A. Dem'yanenko, “On torsion points of elliptic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 34:4 (1970),  757–774  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:4 (1970), 765–783
38. V. A. Dem'yanenko, “On points of finite order on elliptic curves”, Mat. Zametki, 7:5 (1970),  563–567  mathnet  mathscinet  zmath; Math. Notes, 7:5 (1970), 340–342
39. V. A. Dem'yanenko, “On the representation of numbers by a binary cubical irreducible form”, Mat. Zametki, 7:1 (1970),  87–96  mathnet  mathscinet  zmath; Math. Notes, 7:1 (1970), 53–58
1969
40. V. A. Dem'yanenko, “On the representation of numbers by binary biquadratic forms”, Mat. Sb. (N.S.), 80(122):3(11) (1969),  445–452  mathnet  mathscinet  zmath; Math. USSR-Sb., 9:3 (1969), 415–422
1968
41. V. A. Dem'yanenko, “The indeterminate equations $x^6+y^6=az^2$, $x^6+y^6=az^3$, $x^4+y^4=az^4$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1968, 4,  26–32  mathnet  mathscinet  zmath
42. V. A. Dem'yanenko, “L. Euler's hypothesis”, Izv. Vyssh. Uchebn. Zaved. Mat., 1968, 3,  37–42  mathnet  mathscinet  zmath
43. V. A. Dem'yanenko, “Estimate of the remainder term in Tate's formula”, Mat. Zametki, 3:3 (1968),  271–278  mathnet  mathscinet  zmath; Math. Notes, 3:3 (1968), 173–177
1967
44. V. A. Dem'yanenko, “Points of finite order on elliptic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 31:6 (1967),  1327–1340  mathnet  mathscinet  zmath; Math. USSR-Izv., 31:6 (1967), 1271–1284
1966
45. V. A. Dem'yanenko, “Rational points of a class of algebraic curves”, Dokl. Akad. Nauk SSSR, 171:6 (1966),  1259–1260  mathnet  mathscinet  zmath
46. V. A. Dem'yanenko, “Rational points of a class of algebraic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 30:6 (1966),  1373–1396  mathnet  mathscinet  zmath
47. V. A. Dem'yanenko, “Sums of four cubes”, Izv. Vyssh. Uchebn. Zaved. Mat., 1966, 5,  64–69  mathnet  mathscinet  zmath
1965
48. V. A. Dem'yanenko, “Об уравнении $x^3+y^3+z^3-t^3=1$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1965, 5,  57  mathnet  zmath
49. V. A. Dem'yanenko, “On Yeśmanowicz' problem for Pythagorean numbers”, Izv. Vyssh. Uchebn. Zaved. Mat., 1965, 5,  52–56  mathnet  mathscinet  zmath

1985
50. V. A. Dem'yanenko, “Letter to the editor”, Mat. Zametki, 38:6 (1985),  944  mathnet  mathscinet  zmath; Math. Notes, 38:6 (1985), 1021

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019